ICD-10 Diagnosis Code T57.1X1A

Toxic effect of phosphorus and its compounds, acc, init

Diagnosis Code T57.1X1A

ICD-10: T57.1X1A
Short Description: Toxic effect of phosphorus and its compounds, acc, init
Long Description: Toxic effect of phosphorus and its compounds, accidental (unintentional), initial encounter
This is the 2018 version of the ICD-10-CM diagnosis code T57.1X1A

Valid for Submission
The code T57.1X1A is valid for submission for HIPAA-covered transactions.

Code Classification
  • Injury, poisoning and certain other consequences of external causes (S00–T98)
    • Toxic effects of substances chiefly nonmedicinal as to source (T51-T65)
      • Toxic effect of other inorganic substances (T57)

Information for Medical Professionals

Diagnostic Related Groups
The diagnosis code T57.1X1A is grouped in the following Diagnostic Related Group(s) (MS-DRG V34.0)

  • 917 - POISONING AND TOXIC EFFECTS OF DRUGS WITH MCC
  • 918 - POISONING AND TOXIC EFFECTS OF DRUGS WITHOUT MCC

Convert to ICD-9 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

Synonyms
  • Accidental poisoning caused by phosphine
  • Adverse effect of oral diphosphonate
  • Adverse reaction caused by bone resorption inhibitor
  • Adverse reaction caused by diphosphonate
  • Adverse reaction caused by drug acting on bone metabolism
  • Adverse reaction caused by intravenous diphosphonate
  • Biphosphonates adverse reaction
  • Disodium pamidronate adverse reaction
  • Phosphorus burn of skin
  • Phosphorus poisoning
  • Sodium clodronate adverse reaction
  • Toxic effect of phosphorus and its compounds

Previous Code
Previous Code T57.1X1
Next Code
T57.1X1D Next Code